# SDR QXEA2021062300308

- Difficulty date: May 18, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 10,663 hours, 6,431 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Ground Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FOR FUEL QUANTITY HARNESS DISCREPANCIES IT WAS FOUND TO HAVE A NON-RELATED HARNESS IMPROPERLY ROUTED ALONG IT.FOUND AFT GROUND SPOILER CNTL MODULE HARNESS ROUTED WITH FUEL QTY HARNESS FROM CONNECTOR P0746 AT MODULE TO ABOUT 12" INTO THE WHEELWELL.  CORRECTED ROUTING PER SWPM 20-45-30 & AMM 28-41-06-400-801, NO OTHER DEFECTS NOTED
